# SDR FDEA200911234129

- Difficulty date: November 23, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,202 hours, 20,978 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Angle
- Part number: 280272
- Condition: Bent
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORZ STAB PANEL 332CL NUTPLATE ATTACH ANGLE BENT CUT OUT DAMAGE, FABRICATED FILLER, RADIUS FILLERS AND REPAIR ANGLES.  IAW EA F-5510-131542. INSTALLED REPAIR PARTS IAW EA F-5510-131542.  COMPLIED WITH EA F-5510-131542 DATED 11/23/2009.
